Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Additive group actions on affine T-varieties of complexity one in arbitrary characteristic
Authors: Langlois, Kevin; Liendo, Alvaro
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Algebra
Volume: 449
Start Page: 730
End Page: 773
Document Type: Article
ID: 728565.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.